# SDR SWAA2021122847928

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER SEAT TRACK AT BS 727B LBL 24.75 FASTENER HOLE POSITION 'A' SHOWS CRACK INDICATION WITH HFEC. ; / [01] OVERSIZED HOLE PER TTG8Q009C9TF STEP 7 HOLE IN AT.278? AND STILL HAS CRACK INDICATION.; [02] REMOVED AND REPLACED FITTING PER SRM 51-40-02.; [03] REPAIRED PER EA 21-153-03290
